# SDR ASAA0944198

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 52,113 hours, 29,203 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 311A17305
- Condition: Migrated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON DIAGONAL BRACE AFT OB FUSE PIN BUSHING MIGRATED.  R&R DIAGONAL BRACE.
